Exact solutions of traveling wave type of some evolution
Doklady Akademii Nauk, Tome 353 (1997) no. 4, pp. 439-441
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_353_4_a0,
author = {V. V. Gudkov},
title = {Exact solutions of traveling wave type of some evolution},
journal = {Doklady Akademii Nauk},
pages = {439--441},
year = {1997},
volume = {353},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_353_4_a0/}
}
V. V. Gudkov. Exact solutions of traveling wave type of some evolution. Doklady Akademii Nauk, Tome 353 (1997) no. 4, pp. 439-441. http://geodesic.mathdoc.fr/item/DAN_1997_353_4_a0/